# SDR AALA20091223MIA08

- Difficulty date: December 23, 2009
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 15,780 hours, 1,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT MID GALLEY LENS UNSECURED.  SECURED LENS.
